# SDR 96ZZZX1044

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Air Methods LLC, repair station QMLR253U
- Aircraft: N911ED
- Make and model: Bell 222U
- Aircraft serial: 47551
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: 222062211113
- Condition: Delaminated
- Location: Lt Eng Inlet
- Part time: 5,906 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W ASB NR 222U93-34, FOUND UPPER AFT CORNER OF INLET DUCT DELAMINATED DUE TO CONTACT WITH THE COWLING DOOR.  SUBMITTER SUGGESTS DUCT BE MADE OUT OF A MORE DURABLE MATERIAL LIKE STAINLESS STEEL.
